# SDR SWIA200211151

- Difficulty date: August 19, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 2,616 hours, 2,046 cycles
- Engine: Ge CF343B1
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5010520
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RECEIVED ANTI-SKID INBOARD CAUTION MSG AND PERFORMED A LOW SPEED ABORT (60 KTS) APPLIED LITTLE BREAKING, BUT NR 4 BRAKE TEMP CLIMBED TO 7 WHILE THE REST REMAINED AT (2 OR 3 UNITS).  CYCLED POWER OFF & ON.  COMPLETED OPS CHECK OF ANTI-SKID.  OPS CHECK GOOD AT THIS TIME.  REMOVED AND REPLACED NR 4 BRAKE.  LEAK & OPS CHECKS GOOD.
